Jump to ContentJump to Main Navigation

Groups Complexity Cryptology

Managing Editor: Rosenberger, Gerhard / Shpilrain, Vladimir

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / May, Alexander / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Weil, Pascal

2 Issues per year

SCImago Journal Rank (SJR): 0.307
Source Normalized Impact per Paper (SNIP): 0.654

Mathematical Citation Quotient 2013: 0.12

Authentication from Matrix Conjugation

Dima Grigoriev1 / Vladimir Shpilrain2

1CNRS, Mathématiques, Université de Lille, 59655, Villeneuve d'Ascq, France.

2Department of Mathematics, The City College of New York, New York, NY 10031, USA.

Citation Information: Groups – Complexity – Cryptology. Volume 1, Issue 2, Pages 199–205, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: 10.1515/GCC.2009.199, March 2010

Publication History

Published Online:

We propose an authentication scheme where forgery (a.k.a. impersonation) seems infeasible without finding the prover's long-term private key. The latter would follow from solving the conjugacy search problem in the platform (noncommutative) semigroup, i.e., to recovering X from X –1 AX and A. The platform semigroup that we suggest here is the semigroup of n × n matrices over truncated multivariable polynomials over a ring.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.